Some Theorems on the Generators of a Hyperboloid
Mathematische Annalen, Tome 103 (1930), pp. 516-531
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1930__103_159435,
author = {Ch.H. Rowe},
title = {Some {Theorems} on the {Generators} of a {Hyperboloid}},
journal = {Mathematische Annalen},
pages = {516--531},
year = {1930},
volume = {103},
zbl = {56.0559.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1930__103_159435/}
}
Ch.H. Rowe. Some Theorems on the Generators of a Hyperboloid. Mathematische Annalen, Tome 103 (1930), pp. 516-531. http://geodesic.mathdoc.fr/item/MAN_1930__103_159435/